Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 56, NWS Miami, FL

June 20, 2013Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 20, 2013, 3:57 PM EDT for Broward County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2013, 3:57 PM EDT (19:57 UTC)
Expired
Jun 20, 2013, 4:45 PM EDT
In force
48 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 58 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2123 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WUUS52 KMFL 201957
SVRMFL
FLC011-202045-
/O.NEW.KMFL.SV.W.0056.130620T1957Z-130620T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT THU JUN 20 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 356 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  EAST TOLL GATE ON ALLIGATOR ALLEY...AND MOVING SOUTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  INTERSECTION I-75 AND U.S. 27...
  EAST TOLL GATE ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2604 8042 2606 8069 2625 8049 2624 8036
TIME...MOT...LOC 1957Z 038DEG 5KT 2615 8047

$$

BAXTER
4 follow-up statements
858 
WWUS52 KMFL 202010
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT THU JUN 20 2013

FLC011-202045-
/O.CON.KMFL.SV.W.0056.000000T0000Z-130620T2045Z/
BROWARD FL-
410 PM EDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL BROWARD COUNTY...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR EAST TOLL GATE ON ALLIGATOR ALLEY...MOVING SOUTH AT 5 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2606 8065 2624 8050 2623 8036 2604 8042
TIME...MOT...LOC 2010Z 011DEG 5KT 2613 8047

$$

BAXTER
432 
WWUS52 KMFL 202022
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT THU JUN 20 2013

FLC011-202045-
/O.CON.KMFL.SV.W.0056.000000T0000Z-130620T2045Z/
BROWARD FL-
422 PM EDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL BROWARD COUNTY...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR EAST TOLL GATE ON ALLIGATOR ALLEY...MOVING SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2606 8063 2620 8053 2619 8037 2604 8042
TIME...MOT...LOC 2022Z 011DEG 5KT 2611 8047

$$

BAXTER
295 
WWUS52 KMFL 202031
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT THU JUN 20 2013

FLC011-202045-
/O.CON.KMFL.SV.W.0056.000000T0000Z-130620T2045Z/
BROWARD FL-
431 PM EDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL BROWARD COUNTY...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
JUST SOUTH OF THE EAST TOLL GATE ON ALLIGATOR ALLEY...MOVING
SOUTHWEST AT 5 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2604 8042 2606 8063 2617 8055 2616 8038
      2609 8040
TIME...MOT...LOC 2031Z 028DEG 6KT 2610 8049

$$

BAXTER
287 
WWUS52 KMFL 202038
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EDT THU JUN 20 2013

FLC011-202048-
/O.EXP.KMFL.SV.W.0056.000000T0000Z-130620T2045Z/
BROWARD FL-
438 PM EDT THU JUN 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWARD COUNTY WILL
EXPIRE AT 445 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE
WEAKENED OVER CENTRAL BROWARD COUNTY. THUS THE THUNDERSTORM WARNING
WILL EXPIRE AT 445 PM EDT.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2604 8042 2606 8063 2617 8055 2616 8038
      2609 8040
TIME...MOT...LOC 2038Z 028DEG 6KT 2609 8050

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:24 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 20, 2:24 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT THU JUN 20 2013

.SHORT TERM (TONIGHT-SATURDAY NIGHT)...
AFTER A BUSY START EARLY THIS MORNING ALONG THE EAST COAST WHERE
RAINFALL TOTALS RANGED FROM 1 TO 3 INCHES WITHIN A FEW HOURS BY OR
AROUND SUNRISE...MOST OF THE AFTERNOON SHOWER/TSTM ACTIVITY IS NOW
INLAND AROUND THE LAKE REGION AND ALONG THE GULF COAST NORTH OF
NAPLES. THE LATEST HRRR AND WRF MODEL REFLECTIVITIES
GENERALLY INDICATE THIS EARLY AFTERNOON ACTIVITY CONTINUING TO
DEVELOP AND BECOMING MORE WIDESPREAD ACROSS THESE INTERIOR AND GULF
COAST AREAS THROUGH THE LATE AFTERNOON AND EARLY EVENING PERIODS.
VERY WEAK FLOW DEPICTED IN THE MORNING UPPER AIR SOUNDING WILL
RESULT IN VERY LITTLE STORM MOTION AND MAY TRANSLATE TO FLOODING IN
THE AREAS WHERE THE RAINFALL BECOMES CONCENTRATED. WMSI VALUES FROM
THE MORNING SOUNDING AND THE GFS/NAM/WRF ARW...WHICH ARE BASED ON
MID/SFC THETA-E DIFFERENCES AND SB-CAPE ARE NOT VERY IMPRESSIVE
SPATIALLY ACROSS SOUTH FLORIDA. THEREFORE...THE POTENTIAL FOR STRONG
THUNDERSTORMS WITH GUSTS UP TO 50 MPH APPEARS TO BE LOW AT THIS TIME
WITH THE MAIN THREAT BEING HEAVY RAIN.

TONIGHT THROUGH SATURDAY NIGHT...ELIMINATING THE POTENTIAL FOR
ANOTHER ROUND OF HEAVY RAINFALL SETTING UP ALONG THE EAST COAST
THROUGH THE LATE NIGHT/EARLY MORNING HOURS RESULTING IN RAIN-COOLED
AIR AT THE SURFACE...SIMILAR TO THIS MORNING...OVERNIGHT
TEMPERATURES ARE FORECAST TO REMAIN SEVERAL DEGREES ABOVE AVERAGE
EACH NIGHT. AS A RESULT...WARMEST MINIMUM TEMPERATURE RECORDS COULD
BE BROKEN EACH NIGHT ALONG THE EAST COAST. OTHERWISE...SIMILAR
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH FRIDAY WITH LIGHT
SOUTHEAST LOW-LEVEL FLOW AND INTERIOR AFTERNOON SHOWERS/TSTMS.
FRIDAY NIGHT THROUGH SATURDAY NIGHT...MODELS REMAIN PERSISTENT FROM
RUN TO RUN AND CONTINUE TO INDICATE A TROPICAL WAVE APPROACHING AND
MOVING INTO THE AREA. MODEL PWS ASSOCIATED WITH THIS WAVE ARE
FORECAST TO NEAR THE 2" MARK BY SATURDAY NIGHT...WHICH SHOULD
TRANSLATE TO HIGHER RAIN CHANCES ACROSS THE AREA.

.LONG TERM (SUNDAY-WEDNESDAY)...
THE PREVIOUSLY DISCUSSED WAVE WILL CONTINUE WEST OF THE PENINSULA BY
LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK WITH SOME DRYING ALOFT
ONCE AGAIN SPREADING OVER THE LOCAL AREA. THE MID-LEVEL RIDGE WILL
ALSO REBUILD BACK ACROSS THE PENINSULA WITH A BIT LESS OF
INSTABILITY ALSO IN PLACE AND POPS WILL DROP BACK A LITTLE BELOW THE
AVERAGE FOR LATE JUNE.

30/KOB

&&

.AVIATION...
VFR WILL PREVAIL. MOST OF THE SHOWERS OR STORMS THAT DEVELOP ARE
FORECAST TO BE ACROSS THE INTERIOR. THE FORECAST REASONING IS THAT
DIURNAL CONVECTION IS EXPECTED FOR TODAY WITH MOST OF THE ACTIVITY
EXPECTED TO LAST INTO LATE EVENING FOR THE INTERIOR AND WEST COAST.
FOR NOW HAS KEPT VCSH FOR ALL TERMINALS SINCE THERE IS A LAYER OF
DRY AIR VISIBLE FROM THE SOUNDING AROUND 700MB. THIS COULD SLOW DOWN
THE FORMATION OF CONVECTION. BY THE TIME THAT CONVECTION FORMS IT
MAY FOCUS MORE ALONG THE SEA BREEZES WHICH WOULD HAVE ALREADY PUSHED
FURTHER INLAND. DRIER CONDITIONS ARE EXPECTED ON FRIDAY DUE TO DRIER
AIR MOVING INTO THE AREA FROM THE EAST.

&&

.MARINE...
LIGHT TO MODERATE SOUTHEAST WINDS ASSOCIATED WITH HIGH PRESSURE WILL
PERSIST THROUGH THE REMAINDER OF THE WEEK. THE BEST CHANCE FOR
ISOLATED SHOWERS AND STORMS WILL BE THROUGH THE OVERNIGHT AND EARLY
MORNING HOURS EACH DAY. A WEAK TROPICAL WAVE WILL APPROACH AND MOVE
THROUGH THE MARINE AREA OVER THE WEEKEND AND MAY TRANSLATE TO BETTER
SHOWER/TSTM COVERAGE.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE CRITICAL LEVELS
EACH DAY. LIGHT SOUTHEAST WINDS ARE EXPECTED TO PERSIST THROUGH MUCH
OF THE WEEK...EXCEPT THROUGH THE AFTERNOON PERIODS AS THE GULF COAST
SEA BREEZES PENETRATES INLAND ACROSS PORTIONS OF COLLIER COUNTY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  87  78  88 / 20 20 20 50
FORT LAUDERDALE  79  88  80  88 / 20 20 20 50
MIAMI            79  89  79  88 / 20 20 20 50
NAPLES           74  93  73  91 / 20 30 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM/MARINE/FIRE...85/AG
LONG TERM...30/KOB
AVIATION/RADAR...71/JE
Hazardous weather outlook, Jun 20, 2:42 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EDT THU JUN 20 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210945-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
242 PM EDT THU JUN 20 2013

...THUNDERSTORMS POSSIBLE TODAY...
...MODERATE RISK OF RIP CURRENT FOR THE ATLANTIC COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EVENING WILL
BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH.

RIP CURRENTS: A SOUTHEAST WIND WILL RESULT IN A MODERATE RISK OF RIP
CURRENTS AT THE ATLANTIC BEACHES TODAY.

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THE
EVENING HOURS OVER THE INTERIOR AND SOUTHWEST COAST. THE PRIMARY
THREAT WILL BE STRONG GUSTY WINDS UP TO 50 MPH AND FREQUENT
LIGHTNING STRIKES ALONG WITH TORRENTIAL DOWNPOURS.

TEMPERATURES: HEAT INDEX VALUES IN EXCESS OF 105 ARE POSSIBLE FOR
PARTS OF COLLIER COUNTY AS WELL AS GLADES COUNTY THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ASIDE FROM THE TYPICAL DAILY OCCURRENCES OF THUNDERSTORMS, WITH
FOCUS OVER THE INTERIOR, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 20, 3:21 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU JUN 20 2013

FLZ063-066-067-202000-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
321 PM EDT THU JUN 20 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN PALM BEACH
COUNTY...SOUTHEASTERN GLADES COUNTY...NORTHEASTERN HENDRY COUNTY...
FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 400 PM EDT

* AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR CLEWISTON...AND MOVING NORTHWEST AT 10
  MPH.

* THE STORM WILL AFFECT...
  CLEWISTON...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2682 8095 2680 8095 2677 8094 2676 8090
      2675 8089 2674 8085 2673 8084 2669 8097
      2680 8108 2683 8104
TIME...MOT...LOC 1921Z 146DEG 9KT 2675 8094

BAXTER
Special weather statement, Jun 20, 3:27 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT THU JUN 20 2013

FLZ071-072-202015-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
327 PM EDT THU JUN 20 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL BROWARD
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 415 PM EDT

* AT 325 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR INTERSECTION I-75 AND U.S. 27. THIS STORM
  WAS NEARLY STATIONARY.

* THE STORM COULD AFFECT...
  WESTON...
  THE INTERSECTION OF US 27 AND I-75...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

LAT...LON 2609 8060 2631 8058 2631 8032 2608 8034
TIME...MOT...LOC 1927Z 244DEG 2KT 2618 8045

BAXTER
Local storm report, Jun 20, 3:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     6 NW WESTON             26.17N  80.46W
06/20/2013  E50 MPH          BROWARD            FL   PUBLIC

            SAWGRASS RECREATION PARK LOCATED ON US 27 JUST NORTH OF
            I-75.

&&

EVENT NUMBER MFL1300117

BNB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:21 PM EDTSpecial Weather StatementMFLHendry39 min
Jun 20, 3:27 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 20, 4:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Jun 20, 4:42 PM EDTSpecial Weather StatementMFLCollier48 min
Jun 20, 4:45 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 20, 4:50 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Jun 20, 5:41 PM EDTSpecial Weather StatementMFLMonroe49 min
Jun 20, 6:37 PM EDTSpecial Weather StatementMFLCollier38 min
Jun 20, 6:59 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jun 20, 7:06 PM EDTSpecial Marine WarningMFL54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.